How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 8462
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

Iv been treated for an ear infection iv taken all my

Resolved Question:

iv been treated for an ear infection iv taken all my
clarithromycin antibitics iv have a burst eardrum and a yellow discharge should I still have the discharge now I have finished my tablets
Submitted: 23 days ago.
Category: Medical
Expert:  Dr Uzair replied 23 days ago.

Hello, my name is***** and I shall be assisting you today. I'm reviewing your query & will get back to you shortly. Thank you for your patience.

Expert:  Dr Uzair replied 23 days ago.

A little watery discharge after you have finished taking antibiotics is not significant but if it is the same amount and color then you should get a follow up examination by the doctor to look at the progress as sometimes bacteria become resistant to an antibiotic and can not be killed properly. So i would recommend you to follow up to be on safe side if it does not stop in a day or two.

I sincerely ***** ***** I have helped you, and that I have earned my 5 star rating today! Please remember to rate my service by selecting the 5 stars at the top of the screen ( rating me now does not close your question). We can continue here until you are satisfied, simply use the reply box and let me know. Thank you!

Dr Uzair and 4 other Medical Specialists are ready to help you